# SDR UALA2010112904355

- Difficulty date: November 27, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 60,830 hours, 11,270 cycles
- Engine: Pwa PW4077
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Relay
- Part number: 8112507
- Part serial: 41000146
- Condition: Failed
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE WOULD NOT SHUT DOWN USING FUEL CONTROL LEVER, USED FIRE HANDLE.  REPLACED NR 2 ENGINE RELAY UNIT PER MM.  RAN ENGINE SEVERAL TIMES, SHUT DOWN NORMAL.
